Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Mating a Siegel disk with the Julia set of a real quadratic polynomial
HTML articles powered by AMS MathViewer

by G. Ble and R. Valdez
Conform. Geom. Dyn. 10 (2006), 257-284
Published electronically: October 5, 2006


In this work, we show that it is possible to construct the mating between a quadratic polynomial with a Siegel disk and a real quadratic polynomial possessing a postcritical orbit that is semi-conjugate to a rigid rotation with the same rotation number as the Siegel disk.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 37F10, 37F45, 37F50
  • Retrieve articles in all journals with MSC (2000): 37F10, 37F45, 37F50
Bibliographic Information
  • G. Ble
  • Affiliation: División Académica de Ciencias Básicas, Universidad Juárez Autónoma de Tabasco, Km. 1 Carr. Cunduacán-Jalpa, C.P. 86690, Cunduacán, Tabasco, México
  • Email:
  • R. Valdez
  • Affiliation: Facultad de Ciencias, Universidad Autónoma del Estado de Morelos, Av. Universidad 1001, col. Lomas de Chamilpa, C.P. 62210 Cuernavaca, Morelos, México
  • Email:
  • Received by editor(s): February 10, 2006
  • Published electronically: October 5, 2006
  • Additional Notes: The first author was supported by CONACYT, 42249
    The second author was supported by PROMEP, UAEMOR-PTC-166
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 10 (2006), 257-284
  • MSC (2000): Primary 37F10; Secondary 37F45, 37F50
  • DOI:
  • MathSciNet review: 2261051